# SDR SWAA2013080818955

- Difficulty date: August 1, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N329AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 21,711 hours, 9,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA EMERGENCY EXIT LIGHT BROKEN.  REPAIRED LIGHT IAW MM.
